# SDR DHL9772713C

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2800 · Aircraft Fuel System
- Part: Shroud
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT LOWER FUEL LINE SHROUD IS HEAVILY CORRODED ON OUTBD FWD SIDE.  REMOVED SHROUD, REPLACED GUIDE ASSY PER SRM 51-10-1, 19 BY 2.  REPLACED LATCH, INSTALLED SHROUD AND SEALED.
